# SDR SIMA20161119001

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 30,825 hours, 26,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744437
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR LT DOOR EMERGENCY EXIT SIGN INOPERATIVE DURING PS-1 CHECK.  REMOVED AND REPLACED THE SIGN IAW AMM 33-50-13.  OPS CHECKED GOOD.
